# SDR SWAA2022111057800

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 LBL44 WL208.1 AT AFT GALLEY AREA 2022-561944 / [01] TOOL USED ULTRASONIC EQUIPMENT P/N 45 MG S/N 130060401 DUE DATE 23/JAN/23 AND TOOL USED EDDY CURRENT INSTRUMENT PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[03] PERFORMED REPAIR ON FLOOR STRUCTURE BEAM LOCATED BS 986.5 WL 208.1 AND LBL 44 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 .SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED REPAIR ON FLOOR STRUCTURE BEAM LOCATED BS 986.5 WL 208.1 AND LBL 44 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 .SEE INDIVIDUAL SIGN OFF BELOW.
